English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Lax equations in ten-dimensional supersymmetric classical Yang-Mills theories

MPS-Authors
/persons/resource/persons235311

Gervais,  Jean-Loup
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gervais, J.-L. (2000). Lax equations in ten-dimensional supersymmetric classical Yang-Mills theories. Theoretical and Mathematical Physics, 123(2), 569-575.


Cite as: http://hdl.handle.net/21.11116/0000-0004-19A1-A
Abstract
There is no abstract available